# SDR 20001117SH004

- Difficulty date: October 17, 2000
- Submitted: November 17, 2000
- Operation: General aviation
- Aircraft: N917GT
- Make and model: Gulstm 500B
- Aircraft serial: 500113777
- Engine: Lyc IO540E1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: 103571651
- Condition: Open
- Component: Magneto
- Component part number: S6LSC200
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT MAGNETO, LEFT ENGINE, INOPERATIVE.  ON PREFLIGHT MAGNETO CHECK,  REVEALED COIL WIRE BROKEN AT SPADED CONNECTOR TO MAIN CONTACTS.  FACTORY OVERHAULED MAGNETO.  (X)
